# SDR IPXA2022101787179

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 64,021 hours, 21,473 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARIGHT WING NO. 8 SLAT TRAILING WEDGE LOWER SKIN CHAFE REPAIRREPAIRED IAW UPS E.O. B767-5750-84540-B ON NRC 684226
